# SDR MWEA011027

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 991224339
- Condition: Cracked
- Location: Station 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SHEAR CLIP ON LONGERON 17 AT STATION 786 IS CRACKED AT THE FASTENER HOLE.   --  REMOVED SHEAR CLIP, FABRICATED AND INSTALLED SHEAR CLIP.
